# SDR ASAA2021032834444

- Difficulty date: March 28, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 25,208 hours, 8,115 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 000
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE WITH VTK ON FO'S NAV DISPLAY WAS INTERMITTENT INFLIGHT. GROUNDED - YES. REF B737-900 FIM 34-61 TASK 837 FIM LOGGED PGM FAULT. RESET FMC, CYCLED C/B P6-1 D16. ETOPS SIGNIFICANT SYSTEM. OK FOR SERVICE.
